# SDR FDEA201704171226

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 2,746 hours, 1,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, WITH THROTTLES AT IDLE PASSING 16,000', CREW NOTICED FAINT ODOR OF BURNING TIRES. NO VISIBLE SMOKE OBSERVED BY CREW DURING FLIGHT. ODOR LESSENED UNTIL ON FINAL APPROACH AND THEN GREW SLIGHTLY STRONGER. NO OTHER UNUSUAL INDICATIONS OBSERVED. NO WARNINGS, CAUTIONS, EICAS OR STATUS MESSAGES NOTED. NO NOTICEABLE SMELL NOTED BY MX. INSPECTED MEC COMPARTMENT FOR ANY UNUSUAL SMELL NONE NOTED.  CHECKED EQUIP COOLING EXHAUST NO SMELL NOTED. OPENED AND INSPECTED A/C COMPARTMENTS NO OIL OR HYDRO OR SMELL NOTED. RAN APU AND PACKS FULL HOT AND FULL COLD WITH NO NOTICEABLE SMELL NOTED. INSPECTED ALL CARGO BAYS FOR ANY SPILLS OR ODORS, NONE FOUND. PERFORMED AIR CONDITIONING SYSTEM OIL CONTAMINATION REMOVAL PROCEDURE REF AMM 21-00-21-2. STILL NO ODORS NOTED.
